The solution of certain boundary problems for parabolic and elliptic equations with discontinuous coefficients
Doklady Akademii Nauk, Tome 135 (1960) no. 6, pp. 1311-1313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_6_a4,
author = {I. V. Girsanov},
title = {The solution of certain boundary problems for parabolic and elliptic equations with discontinuous coefficients},
journal = {Doklady Akademii Nauk},
pages = {1311--1313},
year = {1960},
volume = {135},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_6_a4/}
}
TY - JOUR AU - I. V. Girsanov TI - The solution of certain boundary problems for parabolic and elliptic equations with discontinuous coefficients JO - Doklady Akademii Nauk PY - 1960 SP - 1311 EP - 1313 VL - 135 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1960_135_6_a4/ LA - ru ID - DAN_1960_135_6_a4 ER -
I. V. Girsanov. The solution of certain boundary problems for parabolic and elliptic equations with discontinuous coefficients. Doklady Akademii Nauk, Tome 135 (1960) no. 6, pp. 1311-1313. http://geodesic.mathdoc.fr/item/DAN_1960_135_6_a4/